# SDR SWAA2025012278022

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATE BS 303.9 LBL 53 WL 208.1 AT FWD GALLEY AREA 2024-766860<[01] REPLACED INNER CHORD AND INSULATION ANGLES (4 E/A) LOCATED BS 303.9 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 142A0050 SHEET 15 REV-.;[02] CORRECTED STEP 1. REPLACED INNER CHORD AND INSULATION ANGLES (4 E/A) LOCATED BS 303.9 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 142A0050 SHEET 15 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1 AND 2. REPLACED INNER CHORD AND INSTALLED ANGLES (4 E/A) LOCATED BS 303.9 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 142A0050 SHEET 15 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 1; 2 AND 3 REPLACED INNER CHORD LOCATED BS 277 TO BS 360 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 142A0050 SHEET 15 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPLACED INNER CHORD LOCATED BS 277 TO BS 360 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 142A0050 SHEET 15 REV-. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
